# SDR AALA20100630DFW02

- Difficulty date: June 27, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 46,101 hours, 6,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK CREW REST LEFT SIDEWALL EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR MAIN DECK CREW REST LEFT SIDEWALL EMERGENCY LIGHT.  OPS CHECKED NORMAL.
